# SDR REXA2013051200887

- Difficulty date: May 12, 2013
- Submitted: May 14, 2013
- Operation: Air carrier
- Aircraft: N8688C
- Make and model: Cndair CL6002B19
- Aircraft serial: 7688
- Aircraft time: 23,510 hours, 21,035 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery Pack
- Condition: Discharged
- Location: Flashlight
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT FLASHLIGHT BLINKING LIGHT NOT BLINKING.  REMOVED AND REPLACED BATTERY PACK.  ALL CHECKS GOOD AT THIS TIME IAW AMM 25-60-00.
